# SDR COMA0660721

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 18,925 hours, 17,380 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0711B
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 6,619 hours, 5,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5431 - EN ROUTE MSN-ATL RECEIVED A RIGHT ENGINE COWL ANTI-ICE MESSAGE, FLIGHT DIVERTED TO CVG.  REPLACED THE COWL ANTI-ICE VALVE.
